# SDR GLBA201112051

- Difficulty date: December 2, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 41,258 hours, 43,663 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MLG WOULD NOT RETRACT AFTER TAKEOFF, CREW RAN CHECK LIST, CYCLED THE GEAR AND IT CAME UP. PERFORMED AN AIR RETURN.  MX REPLACED THE LT MLG ACTUATOR IAW TC 120-3232.10, LEAK AND OPS CHECKED GOOD.
